Pacific Journal of Mathematics

A note on primary decompositions of a pseudovaluation.

C. P. L. Rhodes

Article information

Source
Pacific J. Math., Volume 47, Number 2 (1973), 507-513.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102945884

Mathematical Reviews number (MathSciNet)
MR0325595

Zentralblatt MATH identifier
0261.13001

Subjects
Primary: 13A15: Ideals; multiplicative ideal theory

Citation

Rhodes, C. P. L. A note on primary decompositions of a pseudovaluation. Pacific J. Math. 47 (1973), no. 2, 507--513. https://projecteuclid.org/euclid.pjm/1102945884


Export citation

References

  • [1] G. M. Bergman, A weak nullstellensatzfor valuations, Proc. Amer. Math. Soc, 28 (1971), 32-38.
  • [2] J. A. Huckaba, Extensions of pseudo-valuations, Pacific J. Math., 29(1969), 295-302.
  • [3] J. A. Huckaba, Some results on pseudo-valuations,Duke Math. J., 37 (1970), 1-9.
  • [4] D. Kirby, Monoidal transformationsin a one-dimensional local ring, Mathematika, 9 (1962), 135-144.
  • [5] K. Kiyek, Ein Struktursatzfur Pseudobewertungen, Math. Z., 118(1970), 139-156.
  • [6] K. Kiyek, Homogene Pseudobewertungen, Arch. Math., 22 (1971), 602-611.
  • [7] D. G. Northcott, On the notion of a first neighbourhood ring with an application to the AF + B theorem, Proc. Camb. Phil. Soc, 53 (1957), 43-56.
  • [8] D. G. Northcott, The reduction number of a one-dimensionallocal ring, Mathematika, 6 (1959), 87-90.
  • [9] D. Rees, Valuations associated with ideals (II), J. London Math. Soc, 31 (1956), 221-228.
  • [10] C. P. L. Rhodes, The partial uniqueness of a primary decomposition of a pseudo- valuation, J. London Math. Soc, (2), 6 (1973), 231-240.
  • [11] L. Szpiro, Fonctions drdre et valuations, Bull. Soc. Math. France, 94 (1966), 301- 311.